# SDR VNAA2016060600007

- Difficulty date: June 6, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 29,986 hours, 30,071 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 559.00+80 TO F.S. 559.00+96 CARGO COMPARTMENT CARGO TRACK IS CORRODED AT RBL 27. MAINTENANCE R & R CARGO COMPARTMENT RAIL FITTING AT RBL 27 IAW AMM 20-21-00-910-801.
